The Effect Of Drugs To Treat Hemorrhoids On Digestion?
I am on hemorrhoid treatment, and by the doctor I was given Ardium to drink 2 times a day where one takes 1000mg. I’ve been drinking for more than a month. My question is r n r n1. Whether ardium can cause stomach upset or indigestion. Because I feel like I want to chapter most of the day. My own chapter is normal, once or twice a day and no complaints. If I look for information on the internet, one of the side effects of ardium is indeed stomach upset or indigestion. R n r n2. Is ardium a herbal or a chemical medicine? R n r nthrifty love.
Thank you for the question on HealthReplies.com
Hemorrhoids or hemorrhoids are dilation of blood vessels in the anal area. The initial symptom of this condition is painless bleeding from the anus. At first the lump also usually doesn't appear to come out of the anus. In the advanced phase, the lump can appear to be coming out of the anus and can still come and go on its own or have to be inserted manually with the fingers. In the final phase, the lump is no longer able to enter the anus again, even by pushing it with a finger, and is even accompanied by pain due to pinched lumps.
The medicine you mentioned contains Diosmin 450 mg and Hesperidin 50 mg, which are extracts from the citrus plant. This content has the effect of shrinking blood vessels and reducing inflammation, so it is also used as an anti-hemorrhoid drug (hemorrhoids).
These drugs tend to be safe to use in the short term, but that is not without side effects. Abdominal pain is indeed one of the side effects that can occur from using this drug. In addition, other side effects that can also occur include diarrhea, dizziness, headache, hives, muscle pain, bleeding, and increased heart rate. According to your exposure, if you experience stomach pain after taking this drug, then it is possible that it is a side effect of the drug. You should discuss it with the doctor who prescribed this drug to track whether there is a chance that the symptoms you are conveying are indeed a side effect of the drug. If so, the doctor will provide management to reduce your complaints, or if necessary, re-adjust the dosage of drugs, or change to other drugs. The doctor will also track other possibilities that can potentially cause your stomach pain besides the side effects of the drug, such as gastrointestinal infections, stress factors, increased stomach acid, autoimmune conditions, etc.
Meanwhile, to relieve symptoms and prevent worsening of your stomach pain and hemorrhoid condition, you should consume 2 liters of water per day, wash your hands before eating, avoid potentially contaminated foods, get enough fiber with vegetables and fruit intake, eat regularly. . You can also take over-the-counter drugs such as paracetamol to relieve abdominal pain.
That is the explanation from me. May be useful.